can depo really cause mood swings???

iVillage Member
Registered: 01-02-2006
can depo really cause mood swings???
2
Thu, 02-16-2006 - 5:00am

Hello, i seriously think that this women who works at the birth control clinic is crazy. I told her that depo is causing severe moodiness and i was depressed for awhile, its like driving me crazy, and she tells me that depo doesnt cause moodiness she said that depo makes you calm and tired (which i think is a bunch of bull cuz im very active and angry all the time). can somebody tell me what is the truth?

Does any birth control cause mood swings , really? because i was thinking about switching from depo to yasmine, but i need some answers.

iVillage Member
Registered: 03-19-2003
Thu, 02-16-2006 - 7:40am

Yes, Depo can cause mood changes!

Judie Cl for Birth Control 
iVillage Member
Registered: 12-05-2003
Fri, 02-17-2006 - 12:25am
Yeah I can tell you from experence that it causes mood swings. Thats why I stopped taking it. I'd be mad and wanting to kill someone. To crying my eyes out the next. I loved that I didn't have to take it everyday but the mood swings were killer. Never again for me